# SDR 20000329SH006

- Difficulty date: February 17, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N417ER
- Make and model: Cessna 172R
- Aircraft serial: 17280305
- Engine: Lyc IO360L2A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Dirty
- Location: Engine
- Part time: 1,903 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT REPORTED ROUGH ENGINE OPERATION FOR A FEW SECONDS.  THE INJECTOR NOZZLES WERE CLEANED, THE SPARK PLUGS WERE SERVICED, AND THE ELECTRIC BOOST PUMP WAS REPLACED.  (X)
